# SDR AC2A075814

- Difficulty date: July 2, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 374 hours
- Engine: Allsn 250C40B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF59358
- Condition: Loose
- Location: Engine
- Part time: 374 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POWER ASSURANCE LOW NR 1 ENGINE.  FOUND NR 1 ENGINE BLEED VALVE BODY BOLTS LOOSE. REPLACED WITH REPAIRED BLEED VALVE.
